Alert archive / Indiana / Tornado Warnings in 2008

Tornado Warning 10, NWS Wilmington, OH

June 3, 2008Dearborn County, Ripley County, Indiana

NWS Wilmington, OH issued this tornado warning at Jun 3, 2008, 3:05 PM EDT for Dearborn County, Ripley County, Indiana. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2008, 3:05 PM EDT (19:05 UTC)
Expired
Jun 3, 2008, 3:34 PM EDT
In force
29 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Dearborn County, IN, Ripley County, IN

The radar

The Cincinnati radar (KILN), 119 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 3:15 PM EDTTSTM WND DMGFriendship, INLARGE LIMBS DOWN.
Jun 3, 3:20 PM EDTTSTM WND DMG2 W Farmers Retreat, INLARGE PORCH DESTROYED AND LARGE TREES UPROOTED AND CARPORT OFF FOUNDATION AND THROWN SEVERAL YARDS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 12:08 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 465 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
465 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1170 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KILN 031905
TORILN
INC029-137-031945-
/O.NEW.KILN.TO.W.0010.080603T1905Z-080603T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
305 PM EDT TUE JUN 3 2008

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN DEARBORN COUNTY IN SOUTHEAST INDIANA...  
  CENTRAL RIPLEY COUNTY IN SOUTHEAST INDIANA...

* UNTIL 345 PM EDT.

* AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR HOLTON...MOVING EAST AT 56 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OSGOOD...
  VERSAILLES...
  MILAN...
  MOORES HILL...
  DILLSBORO...

IN ADDITION...VERSAILLES LAKE...BENHAM...OLEAN...FRIENDSHIP...FARMERS
RETREAT...COLD SPRINGS...MANCHESTER AND MILTON ARE NEAR THE PATH OF
THIS DANGEROUS THUNDERSTORM.

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 3916 8545 3917 8492 3901 8493 3901 8495
      3899 8496 3899 8500 3898 8502 3897 8505
      3895 8507 3898 8546
TIME...MOT...LOC 1905Z 275DEG 49KT 3907 8535

$$

HAWBLITZEL
2 follow-up statements
000 
WWUS51 KILN 031916
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
315 PM EDT TUE JUN 3 2008

INC029-137-031945-
/O.CON.KILN.TO.W.0010.000000T0000Z-080603T1945Z/
DEARBORN IN-RIPLEY IN-
315 PM EDT TUE JUN 3 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR CENTRAL
RIPLEY AND SOUTHWESTERN DEARBORN COUNTIES...

AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR VERSAILLES LAKE...MOVING EAST AT 56
MPH.

LOCATIONS IMPACTED INCLUDE...
MILAN...MOORES HILL AND DILLSBORO.

IN ADDITION...FRIENDSHIP...FARMERS RETREAT...COLD SPRINGS...
MANCHESTER...MOUNT SINAI AND WILMINGTON ARE NEAR THE PATH OF THIS
STORM.

IN ADDITION TO THE TORNADO...DAMAGING WINDS IN EXCESS OF 70 MPH AND 
GOLF BALL SIZED HAIL CAN BE EXPECTED.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 3916 8529 3917 8492 3901 8493 3901 8495
      3899 8496 3899 8500 3897 8505 3895 8507
      3897 8534
TIME...MOT...LOC 1915Z 275DEG 49KT 3905 8517

$$
000 
WWUS51 KILN 031934
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
334 PM EDT TUE JUN 3 2008

INC029-137-031944-
/O.CAN.KILN.TO.W.0010.000000T0000Z-080603T1945Z/
DEARBORN IN-RIPLEY IN-
334 PM EDT TUE JUN 3 2008

...THE TORNADO WARNING FOR CENTRAL RIPLEY AND SOUTHWESTERN DEARBORN
COUNTIES HAS BEEN CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE 
TORNADO WARNING HAS BEEN CANCELLED.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM EDT.

LAT...LON 3916 8529 3917 8492 3901 8493 3901 8495
      3899 8496 3899 8500 3897 8505 3895 8507
      3897 8534
TIME...MOT...LOC 1934Z 275DEG 49KT 3903 8484

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 3, 1:24 PM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jun 3, 1:24 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
124 PM EDT TUE JUN 3 2008

.SYNOPSIS...
A SLOW MOVING WARM FRONT WILL LIFT NORTH ACROSS THE REGION TODAY
THROUGH WEDNESDAY. A COPIOUS AMOUNT OF MOISTURE WILL ACCOMPANY THE
FRONT...WHICH WILL RESULT IN SHOWERS AND THUNDERSTORMS. HOT AND
HUMID CONDITIONS ARE EXPECTED ON THURSDAY AFTER THE FRONT MOVES
TO THE GREAT LAKES.

&&

.NEAR TERM /THROUGH TONIGHT/...
ACTIVE DAY BEGINNING TO UNFOLD ACRS OH VLY. WEAKENING TSTM COMPLEX
ASSOCD WITH MCV CONTINUES TO TRANSITION EAST ACRS SRN INDIANA/OHIO
LATE THIS MRNG ALONG AND NORTH OF A WARM FRONT. MAJORITY OF THE TSTM
ACTIVITY REMAINS WELL BELOW SVR LIMITS AS MODEL SOUNDINGS CONTINUE
TO SHOW LO LVL INVERSION BELOW 3KFT BEING ERODED AWAY. INTENSE
SUPERCELL CURRENTLY SOUTH OF KIND IS PRODUCING SVR WX THIS MRNG
AND WILL NEED TO BE MONITORED AS IT MAY VERY WELL CLIP FAR SW FCST
AREA (OWEN/CARROLL COS KY) WITHIN THE NEXT 60-90 MIN. EXPECT BACK
EDGE OF TSTM CLUSTER TO CLEAR WRN COUNTIES AROUND 17Z.

QUICK LOOK AT LAPS SOUNDINGS ACRS SRN FCST AREA SHWNG ATMOSPHERE
BECMG INCREASINGLY UNSTABLE DESPITE THE PCPN AS WARM MOIST AIR
FEEDS NORTH INTO THE REGION. ANOTHER SEVERE MCS DIVING SE ACRS
CNTRL/NRN ILLINOIS...FOLLOWING NW/SE ORIENTED SFC THETA-E BNDRY.
SOME QUESTION AS TO WHETHER OR NOT THIS MCS CAN MAINTAIN ITS
INTENSITY IN TO THE AFTN HOURS AS IT PROGRESSES E/SE...ESPECIALLY
AS APPEARS TO BE UNDERGOING SOME WEAKENING AND WARMING OF CLOUD
TOPS WITHIN THE LAST HOUR OR SO. HOWEVER...THIS CONVECTION WILL
INFLUENCE ADDL DVLPMNT DOWNSTREAM AND LIKELY INTO SW FCST AREA BY
MID AFTN AS THETA-E BNDRY BECOMES ESTABLISHED FROM CNTRL ILLINOIS
SE INTO SW OHIO. 12Z RUC/NAM AND SREF DATA ALL INDICATE
COMBINATION OF BEST INSTABILITY AND FORCING WILL FOCUS INVOF
THETA-E BNDRY AND CONSEQUENTLY ACRS SW FCST AREA BY MID
AFTN...SPREADING EASTWARD INTO THE EVNG HOURS AS SFC WAVE MOVES
ACRS REGION. MODIFIED 12Z KILN SOUNDING USING TEMP AT 80 DEG WITH
TD AT 67 GIVING NEARLY 3000 J/KG OF MLCAPE BY ERLY EVNG. AM STILL
OPTIMISTIC THAT TEMPS CAN WORK UP INTO THE U70S/L80S ACRS MUCH OF
THE SRN 1/2 FCST AREA BY LATE AFTN. WHERE SKIES HAVE CLEARED
SOMEWHAT ACRS SRN ILLINOIS AND WRN KY WITHIN THE LAST TWO
HOURS...TEMPS HAVE SKYROCKETED INTO THE U70S. EVEN IF TEMPS CANNOT
QUITE RISE TO THE LEVELS USED FOR THE MODIFIED SOUNDING...MLCAPES
INVOF 2000 J/KG WILL LIKELY BE ACHIEVED.

WITH MODELS FAVORING AN AREA OF ENHANCED 0-1KM SRH VALUES INVOF
200 M2/S2 ALONG WARM FRNTL BNDRY ACRS SW FCST AREA BY LATE
AFTN...BELIEVE BEST THREAT FOR SIGNIFICANT SVR WX WILL EXIST
SOUTHWEST OF A RICHMOND IN-WILMINGTON-MAYSVILLE LINE LATER THIS
AFTN...PROGRESSING EAST TO ENCOMPASS MUCH OF THE REMAINDER OF THE
FCST AREA THIS EVNG. 925-850 LLJ WILL STRENGTHEN AGAIN BY LATE
AFTN WITH NOSE OF MOST FAVORABLE LIFT/CONVERGENCE ALSO ALIGNING
ALONG THE AXIS INDICATED ABV. ALL TYPES OF SVR WX ARE IN PLAY
TODAY. THE COMBINATION OF STRONG BL SHEAR AND 0-1KM SRH VALUES
WOULD SUGGEST POTENTIAL FOR DISCRETE SUPERCELLS. HAVE ALREADY SEEN
TWO SIGNIFICANT SUPERCELLS TO WEST OF REGION THIS MRNG. ADDITIONAL
CONCERNS FOR BOWING STRUCTURES AND ENHANCED DMG WIND THREATS AS
WELL.

ADDL CONVECTION LIKELY TO PERSIST INTO THE OVERNIGHT WITH WAVES
OF LO PRES RIDING FRNTL BNDRY THAT ALIGNS ACRS NRN FCST AREA.
FLOODING WILL LIKELY BECOME AN ISSUE LATER WITH DEEP MOISTURE AND
POTENTIAL AT SVRL ROUNDS OF PCPN. VERY ACTIVE NEXT 12-18 HOURS
EXPECTED.

NEW TORNADO WATCH IN PROCESS OF BEING COORDINATED FOR SW FCST AREA AS
OF 16Z.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
NUMEROUS SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE PICTURE ON
WEDNESDAY AS THE FRONT CONTINUES NORTH. ACTIVITY WILL DIMINISH
WEDNESDAY NIGHT WHEN THE FRONT WILL FINALLY MOVE OUT OF THE AREA.
WITH THE REGION IN THE WARM SECTOR...HOT WEATHER IS IN STORE FOR
THURSDAY WITH HIGHS FORECAST TO REACH 90 FOR THE FIRST TIME THIS
YEAR.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
UPPER LEVEL RIDGING WILL WORK INTO THE AREA THURSDAY AND FRIDAY.
THIS WILL KEEP THE REGION DRY AND TEMPERATURES WILL BE NEARLY 10
DEGREES ABOVE NORMAL. A SHORT WAVE IS FORECAST TO MOVE THROUGH THE
GREAT LAKES FRIDAY NIGHT AND SATURDAY WHICH WILL BRING THE NEXT
CHANCE OF SHOWERS AND THUNDERSTORMS. BEYOND THIS TIME FEATURES ARE
ILL DEFINED BUT CANNOT DISCOUNT THE POSSIBILITY OF SOME DIURNAL
CONVECTION. TEMPERATURES WILL BE WILL REMAIN ABOVE NORMAL BUT NOT
QUITE AS WARM AS THURSDAY AND FRIDAY.

&&

.AVIATION /17Z TUESDAY THROUGH SATURDAY/...
FIRST BATCH OF CONVECTION DRIFTING THRU FCST AREA. ALL BUT KCMH
AND KLCK SHOULD BE CLEAR OF THE BRUNT OF THIS ACTIVITY BY 18Z.
ADDL CONVECTION UPSTREAM ACRS ERN ILLINOIS/WRN INDIANA IS
WEAKENING...BUT EXPECT NEW DVLPMNT INVOF WARM FRONT LIFTING ACRS
SW FCST AREA LATER THIS AFTN. LIKELY TO SEE IFR AND LOWER
CONDITION IN ANY OF THE TSTMS THAT AFFECT THE TERMINALS DURING THE
LATE AFTN AND EVNG. ADDL DETAILS WITH REGARDS TO SVR CONVECTION
WILL BE INCORPORATED WITH AMENDMENTS AS THE SITUATION EVOLVES
THRU THE AFTN. KCVG/KLUK WILL BE AFFECTED FIRST WITH ACTIVITY
SPREADING EAST AND ENCOMPASSING THE REST OF THE TERMINALS INTO THE
EVNG. AFTER THE CONVECTION WORKS THRU FCST AREA THIS EVNG...EXPECT
ADDL DVLPMNT BACK TO THE WEST OF THE REGION OVERNIGHT AS WAVES OF
LO PRES RIPPLE ALONG FRNTL BNDRY. FRNTL BNDRY SHOULD LIFT INTO NRN
FCST AREA AFT MIDNIGHT WITH PCPN LIKELY FOCUSED ALONG IT. HAVE
TRIED TO HIT PCPN MENTION AND POTENTIAL FOR MVFR CIGS/VSBYS A
LITTLE HARDER AT KDAY/KCMH/KLCK IN CLOSER PROXIMITY TO FRNTL
BNDRY. HOWEVER... MODEL SOUNDINGS SUPPORT POTENTIAL FOR SCT TSTM
TO PERSIST OVER SRN FCST AREA THRU THE NIGHT AS WELL. WILL
MAINTAIN VCTS AT KCVG/KLUK/KILN FOR MOST OF THE OVERNIGHT. FRNTL
BNDRY WILL REMAIN IN THE AREA ONO WED...AND IT IS QUITE LIKELY
THAT ADDL SHRA/TSRA WILL AFFECT THE TERMINALS THRU THE END OF THE
FCST PERIOD. HAVE KEPT CB MENTION WED MRNG AT ALL TERMINALS...WITH
LATER SHIFTS ADDING DETAILS AS SITUATION EVOLVES TONIGHT.

OUTLOOK...TSTMS POSSIBLE WEDNESDAY AFTN THRU THURSDAY...WITH
POTENTIAL FOR MVFR CIGS/VIS IN TSTMS...ALONG WITH GUSTY WINDS.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...RYAN
SHORT TERM...CONIGLIO
LONG TERM...
AVIATION...RYAN
Hazardous weather outlook, Jun 3, 12:21 PM EDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1221 PM EDT TUE JUN 3 2008

INZ058-059-066-073>075-080-KYZ089>098-OHZ070-071-077-078-041000-
FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-BUTLER-WARREN-HAMILTON-CLERMONT-
1221 PM EDT TUE JUN 3 2008

...TORNADO WATCH 434 IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS AFTERNOON AND
TONIGHT ALONG A FRONTAL BOUNDARY. SOME OF THE THUNDERSTORMS MAY
REACH SEVERE LIMITS...ESPECIALLY DURING THE AFTERNOON AND
EVENING WHEN INSTABILITY AND WIND SHEAR WILL BE GREATEST. THE MAIN
THREAT FROM THE THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE
HAIL. A FEW TORNADOES WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A THREAT FOR ISOLATED SEVERE THUNDERSTORMS WILL PERSIST ON
WEDNESDAY AS THE FRONTAL BOUNDARY REMAINS ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

INZ050-KYZ099-100-OHZ026-034-035-042>046-051>056-060>065-072>074-
079>082-088-041000-
WAYNE-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-
DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-
MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-
BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
1221 PM EDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...NORTHEAST KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL OVERSPREAD THE AREA THIS AFTERNOON AND
TONIGHT. SOME OF THE THUNDERSTORMS MAY REACH SEVERE LIMITS...
ESPECIALLY DURING THE LATE AFTERNOON AND EVENING WHEN INSTABILITY
AND WIND SHEAR WILL BE GREATEST. THE MAIN THREAT FROM THE
THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. A FEW
TORNADOES WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A THREAT FOR ISOLATED SEVERE THUNDERSTORMS WILL PERSIST ON
WEDNESDAY AS THE FRONTAL BOUNDARY REMAINS ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

RYAN

In the hours before

Local storm report, Jun 3, 2:31 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
231 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             WORTHVILLE              38.61N 85.07W
06/03/2008  E0.75 INCH       CARROLL            KY   LAW ENFORCEMENT

&&

MYRONP

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 2:52 PM EDTSevere Thunderstorm WarningILNDearborn, Fayette, Franklin, Ripley, Union53 min
Jun 3, 3:17 PM EDTTornado WarningILNOhio, Switzerland43 min
Jun 3, 3:18 PM EDTSevere Thunderstorm WarningILNFayette, Union, Wayne42 min
Jun 3, 7:48 PM EDTAreal Flood AdvisoryILNUnion117 min

Nearby

Tornado Warnings in Indiana, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.